# SDR REXA2014112401149

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 15,146 hours, 9,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP KICKED LOOSE AT SEAT 12AB FWD PORTION.  INSTALLED SEAT 12AB EMER FLOOR PATH LIGHTING IAW AMM 20-00-00.  NO DEFECTS NOTED.
